Fuzzy Model-Based Approach to Chaotic Encryption using Synchronization
學年 91
學期 2
出版(發表)日期 2003-03-01
作品名稱 Fuzzy Model-Based Approach to Chaotic Encryption using Synchronization
著者 劉寅春; Chiang, T.S.; Chiu, C.S.; Lian, K.Y.
單位 淡江大學電機工程學系
著錄名稱、卷期、頁數 International Journal of Bifurcation and Chaos in Applied Sciences and Engineering 13(1), pp.215-226
摘要 This paper proposes a fuzzy model-based chaotic encryption approach using synchronization. The cryptosystem uses T–S fuzzy models to exactly represent discrete-time chaotic systems into separate linear systems. Then the synchronization problem is solved using linear matrix inequalities. The advantages of this approach are: the general and systematic T–S fuzzy model design methodology suitable for well-known Luré type discrete-time chaotic systems; flexibility in selection of chaotic signals for cryptosystem secure key generator; and multiuser capabilities. Especially taking a chaotic superincreasing sequence as an encryption key enhances the chaotic communication structure to a higher-level of security compared to traditional masking methods. In addition, numerical simulations and DSP-based experiments are carried out to verify the validity of theoretical results.
關鍵字 Chaotic encryption;secure communication;cryptosystem;T–S fuzzy model
語言 en
ISSN 0218-1274 1793-6551
期刊性質 國外
國別 SGP
出版型式 ,電子版,紙本

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/60816 )